My WebMD Sign In, Sign Up

Insomnia

Following Topic Unfollow Topic | 8 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Hi Have a very good read through this link below it should answer your question, very well.http://www.medicinesinpregnancy.org/Medicine...
Posted:
0 of 0 found this helpful
Q.
A.
If by "herbs" you mean pot then i can tell you that the only negatives so far are just that you can become dependamt on it if you are using...
Posted:
0 of 0 found this helpful
Q.
A.
Hi I'v come up with two things you can try one is you just google natural ways out of insomnia.The second is have a look at this its all natural...
Posted:
0 of 1 found this helpful
Q.
A.
10 mg of what? You failed to mention what he is taking....a very important fact. Please re-post your question with more information, including the...
Posted:
0 of 0 found this helpful
Q.
A.
I would suggest you contact your doctor's office to discuss your financial situation and the fact that losing access to your prescription is...
Posted:
0 of 0 found this helpful
Q.
A.
You need to see a NEUROPSYCHOLOGIST for an extensive array of testing. These visits can last five or more hours and are expensive, but insurances...
Posted:
0 of 0 found this helpful
Q.
A.
Hi If you google you question your find a whole load of answers, but don't forget it could also be stress.But to be really sure what's going...
Posted:
0 of 1 found this helpful
Q.
A.
Antidepressants can have different side affects, but I would think that perhaps the Abilify might be the culprit.  It might be too much along...
Posted:
3 of 3 found this helpful
Q.
A.
Hi Got somebody else you can move in with, stress is a life killer and for you its a sleep killer.But you really need to look at your life style...
Posted:
0 of 0 found this helpful
Q.
A.
Maybe you should take a pregnancy test anyway, maybe spotting? Also, might depend on your age, assuming you are young, maybe you are pregnant. If you...
Posted:
0 of 0 found this helpful
Q.
A.
I am sorry for your illness and not feeling well.It is not unusual to feel weak with cirrhosis of the liver. And yes, your blood pressure is on the...
Posted:
5 of 5 found this helpful
Q.
A.
There are many possible reasons including my best guess...- If it worked in the past, perhaps you have built-up a tolerance for the drug. Ambien is...
Posted:
1 of 1 found this helpful
Q.
A.
Diphenhydramine (Benadryl) is not a good sleep aid in my opinion. Studies have shown that this antihistamine interferes with REM (rapid eye movement)...
Posted:
4 of 5 found this helpful
Q.
A.
It sounds to me like you need to visit a doctor. I'm sorry if that sounds flippant, but it's the truth."Critically low" vitamin...
Posted:
2 of 5 found this helpful
Q.
A.
Hello. I have had sleeping problems in the past and have been on medication for the better part of 13 years, You might make an apointment and ask...
Posted:
0 of 0 found this helpful